# SDR SIMA202002241002

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 36,745 hours, 31,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT OPEN MAIN CABIN DOOR FROM OUTSIDE-C/A-INSPECTED MAIN CABIN DOOR FOUND TOP BRACKET HITTING WHEN DOOR IS CLOSING DESC REMAINS OPEN.  ADJUSTED PASSENGER DOOR IAW AMM 52-18-00, RECORDED  A OUT OFF DOCK VALE OF 30 LBS TO OPEN THE DOOR WHICH IS WITH IN LIMITS IAW AMM 52-18-00. C/W THE MAIN DOOR WARNING MESSAGES AND CHECKED GOOD  IAW AMM 52-73-00. PRESSURE CHECK ON PAX DOOR CHECK GOOD IAW AMM 21-31-00.
